Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/132759
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGiral Silió, José Ma.-
dc.date.accessioned2019-05-07T11:15:05Z-
dc.date.available2019-05-07T11:15:05Z-
dc.date.issued1980-
dc.identifier.issn0214-1493-
dc.identifier.urihttp://hdl.handle.net/2445/132759-
dc.description.abstractLet A and B denote commutative rings. We say that ACB satisfies going-between if iliven prime ideals...-
dc.format.extent5 p.-
dc.format.mimetypeapplication/pdf-
dc.language.isospa-
dc.publisherUniversitat Autònoma de Barcelona-
dc.relation.isformatofReproducció del document publicat a: https://doi.org/10.5565/PUBLMAT_20180_28-
dc.relation.ispartofPublicacions Matemàtiques, 1980, vol. 20, p. 135-139-
dc.relation.urihttps://doi.org/10.5565/PUBLMAT_20180_28-
dc.rights(c) Universitat Autònoma de Barcelona, 1980-
dc.subject.classificationÀlgebra-
dc.subject.classificationAnells commutatius-
dc.subject.otherAlgebra-
dc.subject.otherCommutative rings-
dc.titleAnillos conmutativos cuyas extensiones enteras verifican la propiedad de 'going-between'-
dc.typeinfo:eu-repo/semantics/article-
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec009511-
dc.date.updated2019-05-07T11:15:05Z-
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
009511.pdf125.93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.